Hi, I was taking contraception tablets and I have stopped that after that I got periods and bleeding went for 15 days. Doctor suggested to take sysron and tablet for 30 days and take 2 tablet per day for 5 days and 25 day each. Now when will I get periods and will I get pregnant soon.
Hello, Lybrate user,
Some times contraceptive may cause such type of distress, you are facing.
Menstrual disorder is caused due to stress, anxiety,depression, malnutrition,anaemia, over exertion, Pcod, thyroidism ,results in ,delayed, painful,excess & frequent blood flow during menstruation.
* Tk, plenty of water to hydrate yourself ,to eliminate toxins & to dilute your blood to establish your flow by regulating metabolism to absorb neutrients to nourish your body.
* go for meditation to reduce your stress, anxiety to calm your nerve to ease your stress, improving Oxygen volume in blood in order, to establish your smooth flow.
* your diet be simple, non- irritant, easily digestible on time to maintain your digestion, avoiding gastric disorder.
* Tk, Apple, carrots,cheese, milk,banana, papaya, pomegranate, spinach,almonds, walnuts to improve your haemoglobin to release your flow, timely.
* Tk, Homoeo medicine, gentle & rapid in action with no adverse effect, thereof
@ Sepia200 -6 pills, thrice.
* Ensure, sound sleep in d night for at least 7 hrs.
* Avoid, caffiene,junkfood, dust,smoke, exertion
> Your feedback will highly b appreciated for further, follow up. Tk,care,
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment